# SDR CA070807001

- Difficulty date: July 27, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Boeing 737-35B
- Engine: Ge CFM563B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 651781914
- Part serial: 196
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE NOSE LANDING GEAR DID NOT RECEIVE A DOWNLOCK INDICATION IN THE COCKPIT. IT WAS BELIEVED BY THE CREW THAT THE GEAR FAILED TO EXTEND. A SECOND ATTEMPT WAS MADE AND THE NOSE GEAR EXTENDED AND LOCKED AS NORMAL.  NOTE: THE EMERGENCY EXTENSION WAS NOT USED.  WITH THE LANDING GEAR EXTENDED, THE AIRCRAFT WAS REMOVED FROM SERVICE AND FERRIED TO DESTINATION.  MAINTENANCE INSPECTED THE SYSTEM AND CONDUCTED TROUBLESHOOTING IAW THE AMM. AFTER CONSULTATION WITH MFG, THEY REPLACED THE LOCK ACTUATOR AS IT IS RESPONSIBLE FOR LOCKING THE LANDING GEAR IN THE UP AND DOWN POSITIONS. ITS REPLACEMENT WAS RECOMMENDED BY MFG. AS A PRECAUTION, THE NOSE GEAR ACTUATOR WAS ALSO REPLACED. THE LANDING GEAR UNDERWEN
